Alert archive / Pennsylvania / Tornado Warnings in 2018

Tornado Warning 19, NWS State College, PA

October 2, 2018Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this tornado warning at Oct 2, 2018, 5:02 PM EDT for Clearfield County, Elk County, Pennsylvania. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2018, 5:02 PM EDT (21:02 UTC)
Expired
Oct 2, 2018, 5:45 PM EDT
In force
43 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 5:05 PM EDTTORNADOToby, PAEF-0 TORNADO CONFIRMED IN ELK COUNTY. SEVERAL TREES DOWN NEAR TOBY RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 2:55 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
779 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

194 
WFUS51 KCTP 022102
TORCTP
PAC033-047-022145-
/O.NEW.KCTP.TO.W.0019.181002T2102Z-181002T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
502 PM EDT TUE OCT 2 2018

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Southeastern Elk County in north central Pennsylvania...
  North central Clearfield County in central Pennsylvania...

* Until 545 PM EDT.
    
* At 501 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Brandy Camp, moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes may be damaged or destroyed. Damage 
           to roofs, windows, and vehicles could occur.  Tree damage 
           is likely.

* This dangerous storm will be near...
  Penfield around 530 PM EDT.
  Force, Medix Run and Parker Dam State Park around 540 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Weedville and Kersey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4138 7875 4139 7830 4112 7836 4128 7877
      4128 7878
TIME...MOT...LOC 2101Z 280DEG 16KT 4131 7871 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

La Corte
1 follow-up statement
452 
WWUS51 KCTP 022124
SVSCTP

Severe Weather Statement
National Weather Service State College PA
524 PM EDT TUE OCT 2 2018

PAC033-022134-
/O.CAN.KCTP.TO.W.0019.000000T0000Z-181002T2145Z/
Clearfield PA-
524 PM EDT TUE OCT 2 2018

...THE TORNADO WARNING FOR NORTH CENTRAL CLEARFIELD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM EDT for central and
north central Pennsylvania.

LAT...LON 4124 7833 4123 7834 4124 7848 4126 7853
      4133 7848 4133 7831
TIME...MOT...LOC 2124Z 280DEG 21KT 4128 7850 

$$

PAC047-022145-
/O.CON.KCTP.TO.W.0019.000000T0000Z-181002T2145Z/
Elk PA-
524 PM EDT TUE OCT 2 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN ELK COUNTY...
    
At 524 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Force, moving east at 25 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Medix Run and Benezette around 540 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Weedville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4124 7833 4123 7834 4124 7848 4126 7853
      4133 7848 4133 7831
TIME...MOT...LOC 2124Z 280DEG 21KT 4128 7850 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

La Corte

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Oct 2, 2:59 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Oct 2, 2:59 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service State College PA
259 PM EDT Tue Oct 2 2018

.SYNOPSIS...
Strong to severe thunderstorms with damaging winds and locally
heavy rain may impact parts of central Pennsylvania this
afternoon through early tonight as a fast moving but relatively
weak cold front pushes through the region. Unseasonably warm
and humid conditions will continue through midweek with another
period of rain likely on Thursday. Cooler air is forecast trim
the warmth into the weekend, but milder air and above normal
temperatures will return by early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers and several embedded thunderstorms will race east
across the Northern Mtns of PA through late this afternoon.

Increasing deep layer UVVEL and shear will work with significant
breaks developing in the multi-layer cloud deck to help
increase the threat for scattered severe TSRA during the to
late afternoon hours across the NW mtns of PA before spreading
farther south and east into a more unstable airmass between I-80
and I-76/PA Turnpike.

Strong unidirectional westerly flow and relatively fast storm
motions will support potential for locally damaging wind gusts.

However, numerous runs of the HRRR (and EHI's off its sibling
the RAP130, shows pockets of 0-1km EHI of over 2.5 m2/s2 within
broader ares of 1.5-2.0 EHIs across primarily the Middle Susq
Valley. Supercell composite index is greatest across the NW mtns
with another area developing across parts of the Central Mtns
and Middle Susq Valley. Two small areas (SE of the Lake Erie
shore and near KSEG and KIPT) of Sig Tornado Parameter are
found within these two broader supercell- favored areas.

SPC's earlier expanded Day 1 SLGT risk area includes nearly all
of the CWA.

Despite progressive storm motions, the CAM guidance suggests
training heavy downpours could produce localized rainfall
amounts of 2+ inches across parts of north-central PA. WPC has a
SLGT risk ERO that primarily covers the southern tier of NY/BGM
CWA but does clip Tioga, Lycoming, Sullivan and Columbia
counties.

Nocturnal stabilization and limited forcing should result in
deceasing coverage and intensity of showers/storms into early
tonight. Models show the best chance for lingering rain/clouds
after midnight over the Laurel Highlands aided by upslope.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Rain-free conditions will return on Wednesday but without a
noticeable drop in temperatures and humidity. High pressure will
slide to the east by Thursday morning as the next frontal
boundary approaches from the Great Lakes/Ohio Valley.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...

Models are in good agreement on the timing and the strength of a
end of a long wave trough moving through the region Thursday.

Multi- Layered clouds lurking to our south and west will
increase quickly once again late Wednesday and Wednesday night
with temps staying nearly steady or slowly rising and sfc
dewpoints gradually rising again to unseasonably high levels in
the 60s. Those min T's are 10 to 20 degrees above normal across
the region.

 The trough extends from a large upper level low moving through
Eastern Canada to a large high that is entrenched over the
southeastern United States. Model guidance is in pretty good
agreement in bringing another band of rain showers/isolated
thunderstorms through the area from northwest to southeast
Thursday into Thursday night.

Friday looks dry though another wave is going to be moving through
late Saturday into Sunday. However the position of the high
looks further north which will starve the incoming system of
moisture. So Saturday may turn out to be rather cloudy and cool.

A strong upper ridge will dominate the pattern into next week
with very high confidence in above average temperatures.
Precipitation should be confined on the western periphery of the
ridge within a sharp frontal zone extending from the Plains
through the Great Lakes.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
A cold front approaching from the Grt Lks will bring a good
chance of showers or thunderstorms during the late afternoon
through early tonight, which could produce a brief episode of
strong gusty winds and reduced visibility in spots. Across the
northwest corner of the state, brief reductions from showers and
thunderstorms will begin as early as this morning.

Post-frontal low level moisture ascending the Allegheny
Mountains is likely to result in low cigs tonight, beginning
around 00Z at KBFD, then spreading south along the spine of the
Alleghenies to KJST late at night.

.Outlook...

Wed...AM low cigs possible W Mtns.

Thu...AM low cigs possible NW Mtns. Brief PM showers/vis
reductions possible.

Fri...Low cigs possible Laurel Highlands.

Sat...Low cigs/drizzle possible.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 2 AM EDT Wednesday for PAZ005-006-037-
041-042-046-051-053.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Ceru/Steinbugl
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Oct 2, 3:23 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
323 PM EDT Tue Oct 2 2018

PAZ033>036-063>066-031930-
Somerset-Bedford-Fulton-Franklin-Cumberland-Adams-York-Lancaster-
323 PM EDT Tue Oct 2 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ005-006-037-041-042-046-051-053-031930-
McKean-Potter-Tioga-Northern Lycoming-Sullivan-Southern Lycoming-
Montour-Columbia-
323 PM EDT Tue Oct 2 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-010>012-017>019-024>028-045-049-050-052-056>059-031930-
Warren-Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Juniata-
Southern Clinton-Union-Snyder-Northumberland-Perry-Dauphin-
Schuylkill-Lebanon-
323 PM EDT Tue Oct 2 2018

...TORNADO WATCH 392 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Oct 2, 4:05 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service State College PA
405 PM EDT TUE OCT 2 2018

PAZ005-022100-
McKean PA-
405 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN COUNTY UNTIL 500
PM EDT...

At 405 PM EDT, Doppler radar indicated a strong thunderstorm near
Marshburg, moving east at 35 mph.

Torrential rain is expected.
Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Bradford, Allegany State Park, Port Allegany, Rew, Coryville,
Cyclone, Marshburg, Eldred, Lewis Run, Ceres and University Of
Pittsburgh - Bradford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4200 7821 4181 7821 4185 7892 4200 7892
TIME...MOT...LOC 2005Z 274DEG 32KT 4192 7884

Lambert
Local storm report, Oct 2, 4:06 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

&&

EVENT NUMBER CTP1802416 CTP1802417

EVANEGO
Local storm report, Oct 2, 4:12 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
412 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

0411 PM     FUNNEL CLOUD     MUNCY                   41.20N  76.79W
10/02/2018                   LYCOMING           PA   PUBLIC

            FUNNEL CLOUD REPORTED NEAR MUNCY.

&&

EVENT NUMBER CTP1802416 CTP1802417 CTP1802418

EVANEGO
Local storm report, Oct 2, 4:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT TUE OCT 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     MANSFIELD               41.81N  77.08W
10/02/2018                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN NEAR MANSFIELD.

0350 PM     TSTM WND DMG     LOTTSVILLE              41.93N  79.44W
10/02/2018                   WARREN             PA   911 CALL CENTER

            TREES DOWN ALONG ROUTE 958 IN FREEHOLD TOWNSHIP.

0353 PM     FUNNEL CLOUD     SCANDIA                 41.91N  79.04W
10/02/2018                   WARREN             PA   911 CALL CENTER

            POSSIBLE TOUCH DOWN REPORTED BY SCANDIA VFD.

0411 PM     FUNNEL CLOUD     MUNCY                   41.20N  76.79W
10/02/2018                   LYCOMING           PA   PUBLIC

            FUNNEL CLOUD REPORTED NEAR MUNCY.

&&

EVENT NUMBER CTP1802416 CTP1802419 CTP1802417 CTP1802418

EVANEGO
Special weather statement, Oct 2, 4:49 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
449 PM EDT TUE OCT 2 2018

PAZ042-022115-
Sullivan PA-
449 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SULLIVAN COUNTY UNTIL
515 PM EDT...

At 448 PM EDT, Doppler radar indicated a strong thunderstorm over
Jamison City, moving east at 35 mph.

Dime size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Ricketts Glen State Park.

LAT...LON 4131 7631 4131 7641 4137 7638 4138 7628
TIME...MOT...LOC 2048Z 267DEG 31KT 4131 7633

Lambert
Special weather statement, Oct 2, 4:54 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service State College PA
454 PM EDT TUE OCT 2 2018

PAZ006-037-041-022130-
Potter PA-Northern Lycoming PA-Tioga PA-
454 PM EDT TUE OCT 2 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LYCOMING...POTTER...AND
TIOGA COUNTIES UNTIL 530 PM EDT...

At 453 PM EDT, Doppler radar indicated a strong thunderstorm near
Ole Bull State Park, moving east at 30 mph. Another storm near
Cherry Springs State Park is also moving to the east at 30 mph.

Wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Cross Fork, Ole Bull State Park, Leetonia, Cherry Springs State Park
and Cedar Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

&&

LAT...LON 4148 7791 4171 7790 4170 7759 4155 7740
      4147 7721
TIME...MOT...LOC 2053Z 280DEG 24KT 4155 7760

Dangelo

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 11:07 AM EDTSpecial Weather StatementCTPMcKean38 min
Oct 2, 1:12 PM EDTFlash Flood WatchCTPCentre, Clearfield, Clinton, Columbia, Lycoming, McKean and 7 more9 hr
Oct 2, 1:20 PM EDTAreal Flood AdvisoryCTPPotter3 hr
Oct 2, 1:59 PM EDTSpecial Weather StatementCTPTioga61 min
Oct 2, 2:48 PM EDTSpecial Weather StatementCTPTioga42 min
Oct 2, 3:03 PM EDTSevere Thunderstorm WarningCTPTioga42 min
Oct 2, 3:11 PM EDTSevere Thunderstorm WarningCTPWarren79 min
Oct 2, 3:24 PM EDTSevere Thunderstorm WarningCTPPotter, Tioga96 min
Oct 2, 3:27 PM EDTSpecial Weather StatementCTPLycoming33 min
Oct 2, 3:38 PM EDTTornado WarningCTPWarren67 min
Oct 2, 3:48 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan57 min
Oct 2, 3:51 PM EDTTornado WarningCTPColumbia, Lycoming, Montour, Northumberland54 min
Oct 2, 3:59 PM EDTAreal Flood AdvisoryCTPPotter, Tioga3 hr
Oct 2, 4:05 PM EDTSpecial Weather StatementCTPMcKean55 min
Oct 2, 4:06 PM EDTAreal Flood AdvisoryCTPWarren3 hr
Oct 2, 4:15 PM EDTTornado WarningCTPPotter, Tioga45 min
Oct 2, 4:19 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon56 min
Oct 2, 4:26 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk64 min
Oct 2, 4:26 PM EDTSevere Thunderstorm WarningCTPElk49 min
Oct 2, 4:26 PM EDTTornado WarningCTPColumbia, Lycoming, Montour49 min
Oct 2, 4:42 PM EDTTornado WarningCTPClearfield63 min
Oct 2, 4:48 PM EDTTornado Warning Tornado observedCTPLycoming, Tioga42 min
Oct 2, 4:49 PM EDTSpecial Weather StatementCTPSullivan26 min
Oct 2, 4:54 PM EDTSpecial Weather StatementCTPTioga36 min
Oct 2, 5:17 PM EDTSevere Thunderstorm WarningCTPCumberland58 min
Oct 2, 5:24 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga36 min
Oct 2, 5:27 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk, Potter93 min
Oct 2, 5:28 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan34 min
Oct 2, 5:32 PM EDTTornado WarningCTPClearfield58 min
Oct 2, 5:33 PM EDTTornado WarningCTPLycoming, Tioga42 min
Oct 2, 5:39 PM EDTTornado WarningCTPLycoming, Sullivan66 min
Oct 2, 5:56 PM EDTAreal Flood AdvisoryCTPLycoming, Tioga3 hr
Oct 2, 6:06 PM EDTSevere Thunderstorm WarningCTPSomerset32 min
Oct 2, 6:19 PM EDTAreal Flood AdvisoryCTPClearfield, Elk3 hr
Oct 2, 6:25 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan3 hr
Oct 2, 6:37 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Union53 min
Oct 2, 6:39 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan21 min
Oct 2, 7:00 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield90 min
Oct 2, 7:13 PM EDTAreal Flood AdvisoryCTPCameron, Centre, Clinton3 hr
Oct 2, 7:44 PM EDTSpecial Weather StatementCTPNorthumberland31 min
Oct 2, 7:53 PM EDTFlash Flood WarningCTPColumbia, Lycoming, Sullivan3 hr
Oct 2, 7:57 PM EDTSpecial Weather StatementCTPSnyder33 min
Oct 2, 7:59 PM EDTFlash Flood WarningCTPCentre, Clearfield3 hr

Nearby

Tornado Warnings in Pennsylvania, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.